# SDR 2003F00274

- Difficulty date: April 12, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N699DA
- Make and model: Lear 60LEAR
- Aircraft serial: 237
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CABIN PRESSURE CONTROLLER MALFUNCTIONING IN AUTO MODE.  AIRCRAFT ABORTED ITS TAKEOFF.  DEFER PER MEL SECTION 21-1.  MO410-1, AFL NR 00817.  AIRCRAFT RETURNED TO SERVICE.  (M)
